Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 4, Pages 653-658
http://dx.doi.org/10.1155/S0161171286000819

p-representable operators in Banach spaces

Department of Mathematics, The University of Michigan, Ann Arbor 48109, Michigan, USA

Received 7 November 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Roshdi Khalil, “ -representable operators in Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 653-658, 1986. https://doi.org/10.1155/S0161171286000819.